# SDR 7AHR2014020782330

- Difficulty date: February 7, 2014
- Submitted: February 7, 2014
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 66,271 hours, 64,799 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Dented
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBD THRUST REVERSER ACTUATOR FAIRING HAS A DENT.  REMOVED DAMAGED AREA, AND INSTALLED A REPAIR IAW SRM 51-40-2, FIG 1,  51-40-2.
